# SDR 2013FA0000656

- Difficulty date: October 30, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N845KH
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 7232110508
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG INBD DOOR INNER SKIN CRACKED ALONG LOWER EDGE OF COMPOSITE.  DAMAGE FOUND TO BE BEYOND LIMITS OF SRM; SUBMITTED TO MFG FOR REPAIR APPROVAL.  PERFORMED COMPOSITE REPAIR IAW SRM, CHS. 51-70 AND 52-80 IAW REPAIR STATEMENT 340SDS034475.
